Performance formulae for queues with Gaussian input

Ron Addie, Petteri Mannersalo, Ilkka Norros

Research output: Chapter in Book/Report/Conference proceedingConference article in proceedingsScientificpeer-review

Abstract

In this paper, performance formulae for a queue serving Caussian traffic are presented. The main technique employed is large deviations, especially the use of a general form of Schilder's theorem. Most probable paths leading to high buffer occupancy are identified. Special attention is given to the case where the sample paths of the Gaussian process are smooth. The performance approximations have been tested by means of simulation and appear to be quite accurate.
Original languageEnglish
Title of host publicationTeletraffic Engineering in a Competitive World
Subtitle of host publicationProceedings of ITC-16. Edinburgh, GB, 7 - 11 June 1999
PublisherElsevier
Pages1169-1178
ISBN (Print)0-444-50268-8
Publication statusPublished - 1999
MoE publication typeA4 Article in a conference publication
EventInternational Teletraffic Congress, ITC 16 - Edinburgh, United Kingdom
Duration: 7 Jun 199911 Jun 1999

Conference

ConferenceInternational Teletraffic Congress, ITC 16
CountryUnited Kingdom
CityEdinburgh
Period7/06/9911/06/99

Fingerprint Dive into the research topics of 'Performance formulae for queues with Gaussian input'. Together they form a unique fingerprint.

Cite this